# SDR HALA2019070100336

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,624 hours, 705 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 OIL CHIP DETECTED UPON LANDING AND ROLLOUT. T/S PER TSM 79-35-00-810-808-A. CHECKED ALL CHIP DETECTORS, ALL CHIP DETECTORS WITHIN LIMITS. NO DEBRIS FOUND. REMOVED AND REPLACED OIL FILTER, NO CONTAMINATION FOUND. PERFORMED GROUND IDLE RUN-UP LEAK CHECK GOOD. OK FOR SERVICE NO FAULTS.
